# SDR CALA2015040293499

- Difficulty date: April 1, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 76,704 hours, 13,062 cycles
- Engine: Pwa PW4077
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Faulty
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, JUST PRIOR TO TAKEOFF, HAD A BURNING ELEC SMELL WITH VISIBLE SMOKE NEAR A VENT FACING DOOR 4L.  INSPECTED APU AIR SUPPLY DUCT, NO LEAKS PTT7046004.  INSPECTED AFT GALLEY CHILLERS & FOUND C52 WITH INCORRECT EXHAUST PORT INSTALLATION PTT7046002.  ALSO FOUND ONE INSULATION BLANKET LOOSE & BLOWING DUST TO THE VENT.  BLANKET CORRECTED PTT7046003.  RAN ENGS WITH THE SAME CONFIGURATION AS FLIGHT CREW USED FOR TAXI, NO SIGNS OF SMOKE OR DIFFERENT SMELL.  AIR VENT BY DOOR 4L SLIGHTLY WARMER THAN NORMAL, COOLED AFTER CHILLERS SHUT DOWN.  BOTH CHILLERS PLACED ON MEL.
